# SDR QXEA200501327

- Difficulty date: September 26, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT WING STRESS PANEL LADDER PLATE AFT ROW HAS A SCREW HOLE WITH PITTING CORROSION THAT HAS BEEN BLENDED BEYOND LIMITS.  LOCATED AT YW 157.825, APPROX DEPTH IS .017".  MAINTENANCE HFEC INSPECTED BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, TASK 51-00-02-250-801.  NO CRACKS NOTED.  REPAIRED IAW EA 6-57-377, PG 6, STEPS 1-7.  SANDED FASTWELD DOWN SMOOTH.
